MAUDE Adverse Event Report: BIOMET UK LTD. DELTA CER FEM HD 32/+3MM T1; HIP PROTHESIS

BIOMET UK LTD. DELTA CER FEM HD 32/+3MM T1; HIP PROTHESIS
Model Number N/A
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial report.Report source: (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation.Concomitant medical products: associated products will be reported under medwatch facility warsaw biomet.Medical product: arcos con sz b std 70mm, catalog #: 11-301322 lot # 624570, medical product: arcos 15x150mm spl tpr dist, catalog #: 11-300815, lot #: 137490.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Product not returned.
 
Event or Problem Description
The patient underwent a hip revision procedure due to migration.
 
Event or Problem Description
It was reported that a patient underwent an initial knee arthroplasty on an unknown day in (b)(6) 2019.Subsequently, a revision procedure due to migration was performed on (b)(6) 2020.
 
Additional Manufacturer Narrative
(b)(4).This final report is being submitted to relay additional information.G3: report source, foreign - event occurred in united kingdom.D11: associated products will be reported under medwatch facility warsaw biomet.Medical product: arcos con sz b std 70mm, catalog #: 11-301322, lot # 624570; medical product: arcos 15x150mm spl tpr dist, catalog #: 11-300815, lot #: 137490.As the product has not been received, the investigation was limited to the information provided; a review of device history records and complaint history.In addition, we have not been provided with x-rays or any supporting documentation which could provide additional information.A review of the manufacturing history records confirms no abnormalities or deviations reported.A review of the complaint database over the last 3 years has found no similar complaint reported with the item 650-1161.Without the opportunity to examine the complaint product, root cause cannot be determined due to insufficient information.If any additional information becomes available, then the complaint will be reopened and investigated thoroughly.Risk assessment: the event reports revision due to migration / implant subsided.As stated in the zper form, the arcos hip subsided resulting in revision due to migration.This issue is investigated under linked complaint (b)(4).As there is no indication that the ceramic head is part of the migration issue, a risk assessment cannot be conducted at this time.If further information regarding the root cause of the reported event are provided risk should be re-assessed.Corrective action taken: no corrective action required at this time.Preventive action taken: no preventive action required at this time.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
DELTA CER FEM HD 32/+3MM T1
Common Device Name
HIP PROTHESIS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
MDR Report Key9915335
Report Number3002806535-2020-00201
Device Sequence Number701526
Product Code LPH
UDI-Device Identifier00887868271557
UDI-Public00887868271557
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K131684
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number650-1161
Device Lot Number2016110787
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/10/2020
Supplement Date Received by Manufacturer05/22/2020
Initial Report FDA Received Date04/02/2020
Supplement Report FDA Received Date06/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;